# SDR AALA20041185

- Difficulty date: November 22, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: LD
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LGW - TWO MINUTES AFTER LANDING RIGHT ENGINE AUTO SHUTDOWN.  FOUND FOD DAMAGE.  FLIGHT DATA RECORDER DOWNLOADED PER WORK CARD 31 92 11.  DATA SENT TO TULSA TECH.  ENGINEERING ORDERED HPC BOROSCOPED CONCENTRATING ON STAGES ONE AND SIX.  REPLACED RIGHT ENGINE PER MAINTENANCE CHECK MANUAL 71 94 01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
